Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 286, NWS North Platte, NE

August 8, 2014Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2014, 8:02 PM CDT for Custer County, Nebraska. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2014, 8:02 PM CDT (01:02 UTC)
Expired
Aug 8, 2014, 9:00 PM CDT
In force
58 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 8:28 PM CDTHAIL 1.754 E Broken Bow, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 7:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
613 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2291 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WUUS53 KLBF 090102
SVRLBF
NEC041-090200-
/O.NEW.KLBF.SV.W.0286.140809T0102Z-140809T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT FRI AUG 8 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 900 PM CDT

* AT 800 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEISSERT...
  AND MOVING EAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WEISSERT...WESTERVILLE...ANSLEY...SARGENT...COMSTOCK...WESCOTT...
  BIG OAK CANYON AND ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT
  AREA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 272 AND 299.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4126 9974 4162 9974 4167 9921 4123 9920
TIME...MOT...LOC 0102Z 271DEG 13KT 4143 9947

HAIL...1.50IN
WIND...60MPH

$$

BUTTLER
2 follow-up statements
958 
WWUS53 KLBF 090128
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT FRI AUG 8 2014

NEC041-090200-
/O.CON.KLBF.SV.W.0286.000000T0000Z-140809T0200Z/
CUSTER NE-
828 PM CDT FRI AUG 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CUSTER COUNTY UNTIL 900 PM CDT...

AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERWYN...AND
MOVING SOUTHEAST AT 15 MPH.

A SECOND SEVERE STORM WAS LOCATED 2 MILES EAST OF GATES AND MOVING 
SOUTHEAST AT 10 MPH. THIS STORM PRODUCED 2 INCH DIAMETER HAIL AT 810 
PM CDT. 

HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WESTERVILLE...COMSTOCK...ANSLEY...BIG OAK CANYON...WESCOTT AND
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 272 AND 299.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4126 9974 4162 9974 4167 9921 4123 9920
TIME...MOT...LOC 0127Z 300DEG 13KT 4138 9945

HAIL...2.00IN
WIND...60MPH

$$

BUTTLER
436 
WWUS53 KLBF 090158
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT FRI AUG 8 2014

NEC041-090208-
/O.EXP.KLBF.SV.W.0286.000000T0000Z-140809T0200Z/
CUSTER NE-
858 PM CDT FRI AUG 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUSTER COUNTY
WILL EXPIRE AT 900 PM CDT/800 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHEASTERN CUSTER COUNTY THROUGH 930 PM CDT. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4126 9974 4162 9974 4167 9921 4123 9920
TIME...MOT...LOC 0158Z 300DEG 13KT 4132 9932

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:18 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 8, 6:18 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
618 PM CDT FRI AUG 8 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 340 PM CDT FRI AUG 8 2014

THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE
EAST ACROSS SOUTHERN SOUTH DAKOTA TONIGHT. MID LEVEL FLOW HAS
INCREASED SOME THIS AFTERNOON ACROSS NORTHERN NEBRASKA JUST TO THE
SOUTH OF THE LOW CENTER...WITH THE MERRIMAN PROFILER INDICATING
WINDS SPEEDS NEAR 50 KTS AT H500 MB FROM THE SOUTHWEST.
THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A SCATTERED FASHION ACROSS
CENTRAL AND WESTERN NEBRASKA LATE THIS AFTERNOON AND INTO THE
EVENING HOURS TONIGHT. MID LEVEL IS STRONG ENOUGH TO PROMOTE SOME
STORM ORGANIZATION...WITH PERHAPS SOME MARGINAL SUPERCELL
DEVELOPMENT. HI RES SHORT TERM MODELS SHOW THE BEST STORM
ORGANIZATION FROM NORTH CENTRAL NEBRASKA SOUTHEASTWARD INTO THE
CENTRAL PORTION OF THE STATE. THIS IS WHERE THE BEST INSTABILITY
AXIS CURRENTLY RESIDES...WITH AROUND 2500 J/KG OF SFC BASED CAPE
PRESENT. WILL CARRY THE HIGHER POPS NEAR 40 PERCENT THOUGH THIS AREA
THROUGH THE EVENING HOURS. AS FAR AS SEVERE STORMS...NOT EXPECTING
ANYTHING WIDESPREAD...BUT A FEW STRONG TO SEVERE STORMS CANNOT BE
RULED OUT.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED SATURDAY AFTERNOON.
MODERATELY STRONG MID LEVEL FLOW WILL ONCE AGAIN ALLOW FOR STORM
ORGANIZATION DURING THE LATE AFTERNOON. IN ADDITION LOW LEVEL FLOW
WILL BE A LITTLE STRONGER THAN TODAY...SO FEEL THE SLIGHT RISK FOR
SEVERE STORMS SPC HAS OUT FOR WEST CENTRAL  AND SOUTHWEST NEBRASKA
LOOKS GOOD.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 340 PM CDT FRI AUG 8 2014

SATURDAY NIGHT THROUGH MONDAY...AN ORGANIZED DISTURBANCE CURRENTLY
LOCATED IN NRN UTAH WILL MOVE INTO WESTERN NEBRASKA SATURDAY
AFTERNOON. STORMS DEVELOPING WOULD LIKELY CONGEAL INTO AN MCS OR
TWO. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH AVBL PWS OF 1.25 TO
1.5 INCH. GFS AND 12Z ECMWF BOTH HAVE SIMILAR SOLUTIONS. EXPECT
AREAS OF HEAVY RAINFALL TO BE LOCATED EAST OF HWY 83 AND SOUTH OF
HWYS 2 AND 91. GOOD MODEL AGREEMENT WITH POPS 50 PERCENT MOST
AREAS OVERNIGHT. THIS WILL BRING A WEAK COLD FRONT IN FOR SUNDAY
WITH HIGHS A FEW DEGREES COOLER FROM 80 TO 85. STILL A 20 TO 30
PERCENT CHANCE SUNDAY MORNING IN THE NORTHEAST...THEN JUST A
SLIGHT CHANCE FAR EAT AND FAR WESTERN ZONES IN THE AFTN AND
EVENING. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS
THE NRN PLAINS WITH EASTERLY WINDS DEVELOPING. FLOW ILL BE
NORTHWEST ALOFT AND A DRY FORECAST EXCEPT FOR A SLIGHT CHANCE FOR
SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS
REGION.

MONDAY NIGHT THROUGH FRIDAY...TO BEGIN THIS PERIOD...AN UPPER TROUGH
WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST
COAST AS AN UPPER RIDGE EXTENDS OVER THE INTERMOUNTAIN WEST.
NORTHWEST FLOW ACROSS WESTERN NEBRASKA THROUGH TUESDAY NIGHT.
FORECAST IS DRY MONDAY NIGHT AND TUESDAY. A SLIGHT CHANCE FOR
ELEVATED THUNDERSTORM DEVELOPMENT TUESDAY NIGHT AS A WARM FRONT
ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS. THE UPPER RIDGE
WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER
TEMPERATURES AROUND 90 INTO THE WESTERN ZONES. MEANWHILE AN UPPER
TROUGH WILL EXTEND FROM HUDSON BAY INTO THE GREAT LAKES AND
TENNESSEE VALLEY.

A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS
PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z ECMWF HAS THE
STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY GFS AND
GEM. POPS WEDNESDAY NIGHT FROM 30 PERCENT WEST AND 40 PERCENT
EASTERN AREAS. THE UPPER RIDGE TO FLATTEN OUT THURSDAY AND FRIDAY
AS AN UPPER TROUGH MOVES INTO THE CNTRL AND NRN PLAINS. HIGHS
THURSDAY STILL NEAR 90 WEST...COOLING SLIGHTLY TO THE LOW TO MID
80S BY FRIDAY AS A WEAK COLD FRONT MOVES ACROSS. MAINLY A SLIGHT CHANCE
THURSDAY INTO FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 618 PM CDT FRI AUG 8 2014

FOR THE KLBF TERMINAL...THUNDERSTORMS WILL BE POSSIBLE FROM 01Z
THROUGH 03Z THIS EVENING AS THUNDERSTORMS MOVE IN FROM THE
SOUTHERN PANHANDLE. WIND GUSTS UP TO 30 KTS ARE POSSIBLE.
OVERNIGHT TONIGHT...ABUNDANT HIGH LEVEL CLOUDS WILL LOWER AFTER
10Z WITH A THREAT FOR STRATUS AND PATCHY FOG DEVELOPMENT. CIGS MAY
REACH 1200 FT AGL WITH VISBYS DOWN TO 1SM. SKIES WILL GRADUALLY
CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 15000 FT
AGL. FOR THE KVTN TERMINAL...THE THREAT FOR THUNDERSTORMS HAS
ENDED FOR THE REMAINDER OF TONIGHT...HOWEVER LOW CLOUDS AND FOG
ARE POSSIBLE LATE TONIGHT INTO SATURDAY MORNING. CIGS BLO 1000 FT
AGL AND VISBYS DOWN TO A HALF A MILE ARE POSSIBLE DURING THE 10Z
TO 14Z TIME FRAME. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH
CIGS RANGING FROM 10000 TO 12000 FT AGL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Aug 8, 3:34 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT FRI AUG 8 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT FRI AUG 8 2014 /234 PM MDT FRI AUG 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. SOME STORMS
MAY BE SEVERE...GENERALLY ALONG AND EAST OF HIGHWAY 83...WITH
LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. STORMS ARE
ALSO CAPABLE OF VERY HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR WESTERN NEBRASKA LATE
SATURDAY AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM
BROKEN BOW TO VALENTINE. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN CONCERNS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND
THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT FOR AREAS ALONG
AND EAST OF HIGHWAY 83 AND TOMORROW ACROSS THE PANHANDLE AND
SOUTHWEST NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

SNIVELY

In the hours before

Local storm report, Aug 8, 7:31 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             7 S PURDUM              41.97N 100.26W
08/08/2014  E1.00 INCH       BLAINE             NE   PUBLIC

            RELAYED BY 911 CALL CENTER

&&

MOLDAN
Local storm report, Aug 8, 7:32 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             7 S PURDUM              41.97N 100.26W
08/08/2014  E0.75 INCH       BLAINE             NE   PUBLIC

            RELAYED BY 911 CALL CENTER

&&

MOLDAN
Local storm report, Aug 8, 7:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             THEDFORD                41.98N 100.57W
08/08/2014  E1.00 INCH       THOMAS             NE   PUBLIC

            RELAYED BY 911 CALL CENTER

&&

MOLDAN
Local storm report, Aug 8, 7:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             11 NE ANSELMO           41.73N 99.71W
08/08/2014  E1.25 INCH       CUSTER             NE   PUBLIC

&&

MOLDAN
Local storm report, Aug 8, 7:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             DUNNING                 41.83N 100.10W
08/08/2014  E1.00 INCH       BLAINE             NE   LAW ENFORCEMENT

            VISIBILITY UNDER 1/8 MILE

&&

SNIVELY
Local storm report, Aug 8, 8:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             DUNNING                 41.83N 100.10W
08/08/2014  E1.25 INCH       BLAINE             NE   LAW ENFORCEMENT

            ALSO HEAVY RAINS, WHICH LED TO WATER RUNNING IN THE
            DITCHES.

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:29 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Loup, Thomas61 min
Aug 8, 7:36 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith, Perkins54 min
Aug 8, 8:24 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Aug 8, 8:34 PM CDTSevere Thunderstorm WarningLBFLogan41 min
Aug 8, 8:45 PM CDTSevere Thunderstorm WarningLBFCuster45 min
Aug 8, 9:02 PM CDTSevere Thunderstorm WarningLBFChase, Hayes58 min
Aug 8, 9:31 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson27 min
Aug 8, 9:49 PM CDTSevere Thunderstorm WarningLBFCuster56 min
Aug 8, 10:49 PM CDTFlash Flood WarningLBFCuster6 hr
Aug 9, 9:47 AM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup43 min
Aug 9, 2:52 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas38 min
Aug 9, 3:29 PM CDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 4:14 PM CDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 4:59 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas46 min
Aug 9, 5:04 PM CDTSevere Thunderstorm WarningLBFGrant, Hooker41 min
Aug 9, 5:28 PM CDTSevere Thunderstorm WarningLBFCherry62 min
Aug 9, 5:38 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas52 min
Aug 9, 5:44 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson61 min
Aug 9, 6:05 PM CDTTornado WarningLBFCuster, Lincoln, Logan25 min
Aug 9, 6:09 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson66 min
Aug 9, 6:25 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson65 min
Aug 9, 6:30 PM CDTSevere Thunderstorm WarningLBFCuster45 min
Aug 9, 6:30 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Aug 9, 6:45 PM CDTSevere Thunderstorm WarningLBFSheridan45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.